MathSciNet Relay Station
MathSciNet bibliographic data
MR1800228 11L03 (11K06)
Barton, Jeffrey T.; Montgomery, Hugh L.; Vaaler, Jeffrey D. Note on a Diophantine inequality in several variables. Proc. Amer. Math. Soc. 129 (2001), no. 2, 337–345.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement